Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 24, NWS Birmingham, AL

February 13, 2007Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 13, 2007, 6:10 PM CST for Shelby County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 13, 2007, 6:10 PM CST (00:10 UTC)
Expired
Feb 13, 2007, 7:15 PM CST
In force
65 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 12:49 PM CSTSevere Thunderstorm WatchSPC6 hr
Feb 13, 5:18 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 140011
SVRBMX
ALC117-140115-
/O.NEW.KBMX.SV.W.0024.070214T0010Z-070214T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CST TUE FEB 13 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITIES OF...PELHAM...MEADOWBROOK...INVERNESS...
  HELENA...ALABASTER...OAK MOUNTAIN STATE PARK

* UNTIL 715 PM CST

* AT 609 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES NORTH OF
  HELENA...OR ABOUT NEAR HOOVER...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PELHAM BY 615 PM CST
  MEADOWBROOK...INVERNESS AND OAK MOUNTAIN STATE PARK BY 625 PM CST
  LAKE PURDY BY 630 PM CST
  CHELSEA BY 635 PM CST
  VANDIVER BY 645 PM CST
  HARPERSVILLE BY 655 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3344 8670 3324 8699 3316 8651 3333 8638
      3350 8640 3352 8652

$$

03
4 follow-up statements
000 
WWUS54 KBMX 140022
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CST TUE FEB 13 2007

ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
621 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST 
FOR NORTHERN THREE-QUARTERS OF SHELBY COUNTY...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE PURDY TO 
HELENA...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VANDIVER BY 635 PM CST
  CHELSEA BY 640 PM CST
  VINCENT BY 655 PM CST
  WILSONVILLE AND HARPERSVILLE BY 700 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
TUESDAY EVENING FOR WESTERN ALABAMA.

LAT...LON 3344 8670 3324 8699 3316 8651 3333 8638
      3350 8640 3352 8652

$$
STEFKOVICH
000 
WWUS54 KBMX 140029
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CST TUE FEB 13 2007

ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
629 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SHELBY COUNTY...

AT 626 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
VANDIVER TO ALABASTER...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF MEADOWBROOK TO ALABASTER...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VANDIVER BY 635 PM CST
  CHELSEA BY 640 PM CST
  VINCENT BY 700 PM CST
  WILSONVILLE AND HARPERSVILLE BY 705 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3344 8670 3323 8694 3316 8651 3333 8638
      3350 8640 3352 8652

$$
STEFKOVICH
000 
WWUS54 KBMX 140046
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CST TUE FEB 13 2007

ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
646 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN SHELBY COUNTY...

AT 643 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF VANDIVER TO CHELSEA...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF LEEDS TO OAK MOUNTAIN STATE PARK...MOVING EAST AT 35
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILSONVILLE AND VINCENT BY 700 PM CST
  HARPERSVILLE BY 705 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3342 8662 3327 8679 3316 8651 3333 8638
      3350 8640 3352 8652

$$
STEFKOVICH
000 
WWUS54 KBMX 140101
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CST TUE FEB 13 2007

ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
701 PM CST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN SHELBY COUNTY...

AT 657 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE 
OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES NORTH OF VINCENT TO HARPERSVILLE...OR ALONG A 
LINE EXTENDING FROM 9 MILES SOUTHWEST OF PELL CITY TO 7 MILES 
NORTHWEST OF CHILDERSBURG...MOVING EAST AT 35 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3341 8649 3336 8650 3325 8649 3333 8638
      3350 8640 3351 8647

$$

STEFKOVICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:57 PM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 13, 2:57 PM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CST TUE FEB 13 2007

.DISCUSSION

STILL EXPECTING A FEW STRONG TO SEVERE STORMS THIS AFTERNOON INTO
THE OVERNIGHT HOURS.

CONVECTION IS NOW FORMING ACROSS EAST CENTRAL MISSISSIPPI AS
TEMPERATURES CLIMB INTO THE LOWER 70S. A DRY SLOT EVIDENT ON WV
IMAGERY IS POSITIONED ACROSS MUCH OF ALABAMA AND EASTERN
MISSISSIPPI GRADUALLY SHIFTING EASTWARD. 500 MB TEMPERATURES ARE
IN THE NEGATIVE MID-TEENS ACROSS MOST OF CENTRAL ALABAMA...WITH A
POTENT UPPER LEVEL JET STREAK SPREADING EASTWARD ALONG THE
NORTHERN GULF COAST. BY 00Z MOST OF CENTRAL ALABAMA WILL BE
POSITIONED BENEATH THE DIVERGENT LEFT EXIT REGION OF THIS JET.
FURTHERMORE...WET BULB ZERO HEIGHTS ARE JUST A BIT ABOVE 8000
FEET. CURRENT THINKING IS 30 VIL SHOULD BE ENOUGH TO PRODUCE
HAIL.

DISTINCT...BUT NOT HIGHLY AMPLIFIED SHORTWAVE SHOULD MOVE EAST OF
ALABAMA BY 4Z.  SURFACE INSTABILITY IS NOT OUT OF CONTROL...BUT
RESPECTABLE FOR MID FEBRUARY WITH CAPES IN THE 500 TO 900
RANGE...AND LIS -2 TO -4.

AFTER THE PASSAGE OF THE FRONT...NORTHERLY WINDS WILL INCREASE TO
AROUND 15 MPH. DURING THE DAY TOMORROW...GUSTS COULD REACH AS HIGH
AS 30 MPH. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED...BUT WILL
WAIT UNTIL THE CONVECTION DIES DOWN BEFORE ISSUANCE TO KEEP
PRODUCT NUMBERS DOWN...ESPECIALLY SINCE WE ARE EXPECTING TO ISSUE
A FEW WARNINGS THIS AFTERNOON.

COLDER CONDITIONS WILL PERSIST...AND WE COULD SEE SOME OF THE
COLDEST TEMPERATURES SO FAR THIS YEAR THURSDAY NIGHT. GUIDANCE HAS
HINTED AT A LITTLE WINTRY WEATHER SATURDAY...BUT CONSISTENCY HAS
BEEN LACKING. SEEMS LIKE THE 12Z RUNS HAVE BEEN COLDER AND WETTER THAN
THE AFTERNOON RUNS. AT THIS TIME...IT LOOKS LIKE THE MOISTURE WILL
SKIRT BY NORTHEASTERN ALABAMA...KEEPING CENTRAL ALABAMA COLD BUT
DRY.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS.
THE PRE-FRONTAL TROUGH IS EXITING THE TAF SITES AND THE RAIN WILL
BE GONE BY 1930Z.  FOR THE MOST PART EXPECT VFR CEILINGS. DO SEE
SOME LOWER CLOUDS IN EASTERN MS OUT AHEAD OF THE ACTUAL FRONT WHERE
CEILINGS WILL BE MVFR. THE NEXT QUESTION IS WILL THERE BE
REDEVELOPMENT ALONG THE FRONT? NOT EXACTLY SURE AND NOT SEEING
MUCH ON THE RADAR ALONG THE FRONT. THE FRONT WILL MOVE INTO TCL
AROUND 21Z AND REACH TOI AROUND 00Z. WILL GO WITH VCTS FOR THE
FRONT. IF THUNDERSTORMS DO OCCUR THE BEST CHANCE WILL BE FOR MGM
AND TOI. THE DIFFICULT PART IS TIMING. AS FOR CLOUDS AND CEILINGS
WENT WITH THE MORE OPTIMISTIC VFR BUT THERE COULD VERY WELL BE
MVFR CEILINGS AROUND 2000 TO 2500 FT. AFTER THE FRONT PASSES
EXPECT CEILINGS TO BECOME MVFR AND REMAIN THAT WAY OVERNIGHT.
WINDS WILL ALSO BE SUSTAINED AT 13KT ON THE BACKSIDE OF THE FRONT
THROUGH THE NIGHT.

/80/
&&

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     32  39  22  37  18 /  60  10  10  10  10
ANNISTON    34  42  25  40  20 /  60  10  10  10  10
BIRMINGHAM  32  42  24  40  18 /  60  10  10  10  10
TUSCALOOSA  32  41  25  39  19 /  50  10  10  10  10
CALERA      33  42  25  40  20 /  60  10  10  10  10
AUBURN      38  46  26  43  22 /  50  10  10  10  10
MONTGOMERY  38  46  27  43  22 /  50  10  10  10  10
TROY        40  49  27  44  23 /  50  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 13, 1:30 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CST TUE FEB 13 2007

ALZ011>015-017>050-141930-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
130 PM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...

AN UPPER LEVEL LOW WILL MOVE ACROSS THE OHIO VALLEY AND BRING A COLD
FRONT THROUGH THE STATE THIS AFTERNOON AND TONIGHT. THE
COLD FRONT WILL ENTER WESTERN ALABAMA BEFORE 5 PM...MOVE EAST
OF INTERSTATE 65 BETWEEN 7 AND 9 PM AND EXIT EAST OF THE STATE
INTO GEORGIA BETWEEN 9 PM AND MIDNIGHT.

THE MAIN THREAT WITH THE FRONT AND THE UPPER LEVEL LOW WILL BE
LARGE HAIL.  THERE IS ALSO A SMALLER THREAT OF STRONG WINDS OF 45
MPH WITH GUSTS TO 60 MPH.  FOR LOCATIONS ALONG AND SOUTH OF
DEMOPOLIS TO AUBURN A FEW STORM COULD ROTATE CAUSING A FEW ISOLATED
TORNADOES.

BREEZY CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY AS ARCTIC AIR
SPILLS SOUTHWARD. SUSTAINED NORTHERLY WINDS AROUND 15 MPH...WITH
GUSTS OF 25 TO 30 MPH ARE ANTICIPATED AREAWIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

...SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUIRED TODAY.

80

In the hours before

Local storm report, Feb 13, 5:01 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             5 S TUSCALOOSA          33.17N 87.54W
02/13/2007  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            GOLFBALL SIZED HAIL IN TALORSVILLE.

0453 PM     TORNADO          W GREENSBORO            32.70N 87.59W
02/13/2007                   HALE               AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND JUST WEST OF GREENSBORO.

0456 PM     HAIL             3 S GREENSBORO          32.66N 87.59W
02/13/2007  E1.00 INCH       HALE               AL   EMERGENCY MNGR

            QUARTER SIZED HAIL 3 MILES SOUTH OF GREENSBORO.

&&

DWILFING
Local storm report, Feb 13, 5:03 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 S TUSCALOOSA          33.22N 87.54W
02/13/2007  E2.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL JUST SOUTH OF TUSCALOOSA.

&&

DWILFING
Local storm report, Feb 13, 5:05 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     1 N NEWBERN             32.61N 87.54W
02/13/2007                   HALE               AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST NORTH OF NEWBERN.

&&

DWILFING
Local storm report, Feb 13, 5:21 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             NEWBERN                 32.59N 87.54W
02/13/2007  E0.50 INCH       HALE               AL   TRAINED SPOTTER

            MARBLE SIZED HAIL IN NEWBERN.

0510 PM     FUNNEL CLOUD     4 S MOUNDVILLE          32.94N 87.63W
02/13/2007                   HALE               AL   AMATEUR RADIO

            ROTATING DEBRIS 1 MILE SOUTH OF HAVANA JUNCTION...ON
            HIGHWAY 69.

0513 PM     HAIL             3 S DUNCANVILLE         33.01N 87.41W
02/13/2007  E1.75 INCH       TUSCALOOSA         AL   AMATEUR RADIO

            QUARTER TO GOLF BALL SIZED HAIL 3 MILES SOUTH OF
            DUNCANVILLE.

0518 PM     HAIL             TUSCALOOSA              33.24N 87.54W
02/13/2007  E0.75 INCH       TUSCALOOSA         AL   AMATEUR RADIO

            PENNY SIZED HAIL AT THE UNIVERSITY OF ALABAMA CAMPUS.

&&

DWILFING
Local storm report, Feb 13, 5:27 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          4 S MOUNDVILLE          32.94N 87.63W
02/13/2007                   HALE               AL   AMATEUR RADIO

            ROTATING DEBRIS 1 MILE SOUTH OF HAVANA JUNCTION...ON
            HIGHWAY 69.

&&

DWILFING
Local storm report, Feb 13, 6:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 E DUNCANVILLE         33.06N 87.36W
02/13/2007  E1.00 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            QUARTER SIZED HAIL AT THE COUNTY LINE GROCERY...NEAR THE
            BIBB...TUSCALOOSA COUNTY LINE.

0544 PM     HAIL             4 N SELMA               32.47N 87.03W
02/13/2007  E1.00 INCH       DALLAS             AL   AMATEUR RADIO

            QUARTER SIZED HAIL 4 MILES NORTH OF SELMA.

0547 PM     HAIL             2 W HUEYTOWN            33.44N 87.03W
02/13/2007  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN OAK GROVE.

0547 PM     TORNADO          6 NW CENTREVILLE        33.02N 87.21W
02/13/2007                   BIBB               AL   BROADCAST MEDIA

            POSSIBLE TORNADO NEAR COUNTY ROAD 1 AND HIGHWAY
            82...TREES AND POWER LINES DOWN...3 HOMES DAMAGED.

0549 PM     HAIL             2 W HUEYTOWN            33.44N 87.03W
02/13/2007  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN CONCORD.

0555 PM     HAIL             BESSEMER                33.38N 86.96W
02/13/2007  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            PENNY SIZED HAIL IN BESSEMER.

0555 PM     HAIL             HUEYTOWN                33.44N 87.00W
02/13/2007  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN HUEYTOWN.

0559 PM     HAIL             2 E HUEYTOWN            33.44N 86.96W
02/13/2007  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN MIDFIELD.

&&

DWILFING

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 6:13 PM CSTTornado WarningBMXAutauga32 min
Feb 13, 6:30 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson29 min
Feb 13, 6:30 PM CSTTornado WarningBMXChilton, Coosa27 min
Feb 13, 6:39 PM CSTTornado WarningBMXLowndes, Montgomery36 min
Feb 13, 6:51 PM CSTSevere Thunderstorm WarningBMXSt. Clair39 min
Feb 13, 6:54 PM CSTSevere Thunderstorm WarningBMXTalladega27 min
Feb 13, 7:12 PM CSTTornado WarningBMXMacon, Montgomery48 min
Feb 13, 7:26 PM CSTTornado WarningBMXBullock34 min
Feb 13, 7:59 PM CSTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery31 min
Feb 13, 8:08 PM CSTSevere Thunderstorm WarningBMXRussell52 min
Feb 13, 8:14 PM CSTSevere Thunderstorm WarningBMXBarbour31 min
Feb 13, 8:28 PM CSTSevere Thunderstorm WarningBMXBarbour, Bullock28 min
Feb 13, 8:33 PM CSTSevere Thunderstorm WarningBMXRussell24 min
Feb 14, 3:51 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more14 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.